Cookies?
Library Header Image
LSE Research Online LSE Library Services

Extremal problems in Minkowski space related to minimal networks

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1996) Extremal problems in Minkowski space related to minimal networks. Proceedings of the Mathematical Society, 124 (8). pp. 2513-2518. ISSN 0002-9939

Full text not available from this repository.

Identification Number: 10.1090/S0002-9939-96-03370-9
Item Type: Article
Official URL: http://www.ams.org/proc/
Additional Information: © 1996 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Oct 2009 09:44
Last Modified: 20 Oct 2021 01:32
URI: http://eprints.lse.ac.uk/id/eprint/25448

Actions (login required)

View Item View Item